# SDR ASOA04561

- Difficulty date: August 3, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4374 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE CYCLED THE DOOR BUT COULD NOT DUPLICATE THE DISCREPANCY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
